# SDR LR7A2009121000144

- Difficulty date: November 25, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 44,685 hours, 26,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Bs 512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5301, FOUND BELLY SKIN WARP AT FS512, RBL40 / REPAIRED IAW LOCKHEED SRM SMP583 FIG 51-140-12, NR 2020.
